# SDR SWAA2016061352808

- Difficulty date: June 9, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 60,902 hours, 47,687 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 65C30242
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON INTERNAL STRUCTURE ON ACCESS PANEL 5747L CLIP CRACKED.  R & R CLIP IAW SRM.
